# SDR WX0A2013102300729

- Difficulty date: October 19, 2013
- Submitted: October 23, 2013
- Operation: Air carrier
- Aircraft: N404NV
- Make and model: Doug MD-88
- Aircraft serial: 49765
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 991556173
- Condition: Corroded
- Location: Bs 1338 L30
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY DOUBLER UNDER LONGERON 30 BS 1338 CORRODED.  REMOVED DAMAGED DOUBLER, LOCATED, DRILLED, INSTALLED A REPLACEMENT DOUBLER IAW SRM 51-30-7-5.
